# SDR SWIA201642489

- Difficulty date: August 8, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 25,331 hours, 22,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 PROTRUDING DENTS NOTED IN THE FUSELAGE EXTERIOR LOWER SKIN PANEL, IN THE RT SKIN POCKET BETWEEN APPROXIMATELY FS 672 AND APPROXIMATELY FS 682 AND BETWEEN STR 24R AND STR 23R, NEXT TO THE AFT EQUIPMENT BAY DOOR CUTOUT.  COMPLIED WITH PERMANENT REPAIR IAW STS EA.
